2 doctors weighed in:

Took antibiotics for a UTI, and then a week later developed a yellow discharge with NO other symptoms. Could it be a yeast infection?

2 doctors weighed in
Dr. Katharine Cox
Pediatrics - Emergency Medicine
1 doctor agrees

In brief: Possibly

It is not unusual for a yeast infection to develops while you are on antibiotics.
It is usually white, thick and very itchy. If you try an anti fungal and it is not working, see your doctor for an exam and further cultures. All the best.

In brief: Possibly

It is not unusual for a yeast infection to develops while you are on antibiotics.
It is usually white, thick and very itchy. If you try an anti fungal and it is not working, see your doctor for an exam and further cultures. All the best.
Dr. Katharine Cox
Dr. Katharine Cox
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors